CSpace
无约束非光滑优化问题的信赖域算法及收敛性
刘国山
1998
Source Publication计算数学
ISSN0254-7791
Volume020Issue:002Pages:113
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39893
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘国山. 无约束非光滑优化问题的信赖域算法及收敛性[J]. 计算数学,1998,020(002):113.
APA 刘国山.(1998).无约束非光滑优化问题的信赖域算法及收敛性.计算数学,020(002),113.
MLA 刘国山."无约束非光滑优化问题的信赖域算法及收敛性".计算数学 020.002(1998):113.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘国山]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘国山]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘国山]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.